On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationInspired by S.S. Chern
Subtitle of host publicationA memorial volume in honor of a great mathematician
EditorsP Griffiths
Place of PublicationHackensack NJ
PublisherWorld Scientific Publishing
Pages129-152
StatePublished - 2006

Cite this

Cheeger, J., & Kleiner, B. (2006). On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces. In P. Griffiths (Ed.), Inspired by S.S. Chern: A memorial volume in honor of a great mathematician (pp. 129-152). Hackensack NJ: World Scientific Publishing.

On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces. / Cheeger, Jeff; Kleiner, Bruce.

Inspired by S.S. Chern: A memorial volume in honor of a great mathematician. ed. / P Griffiths. Hackensack NJ : World Scientific Publishing, 2006. p. 129-152.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Cheeger, J & Kleiner, B 2006, On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces. in P Griffiths (ed.), Inspired by S.S. Chern: A memorial volume in honor of a great mathematician. World Scientific Publishing, Hackensack NJ, pp. 129-152.
Cheeger J, Kleiner B. On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces. In Griffiths P, editor, Inspired by S.S. Chern: A memorial volume in honor of a great mathematician. Hackensack NJ: World Scientific Publishing. 2006. p. 129-152
Cheeger, Jeff ; Kleiner, Bruce. / On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces. Inspired by S.S. Chern: A memorial volume in honor of a great mathematician. editor / P Griffiths. Hackensack NJ : World Scientific Publishing, 2006. pp. 129-152
@inbook{0b5b0c74b4c84fd780e608606b5c2d1a,
title = "On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces",
author = "Jeff Cheeger and Bruce Kleiner",
year = "2006",
language = "English (US)",
pages = "129--152",
editor = "P Griffiths",
booktitle = "Inspired by S.S. Chern",
publisher = "World Scientific Publishing",

}

TY - CHAP

T1 - On the differentiability of Lispschitz maps from metric measure spaces to Banach spaces

AU - Cheeger, Jeff

AU - Kleiner, Bruce

PY - 2006

Y1 - 2006

M3 - Chapter (peer-reviewed)

SP - 129

EP - 152

BT - Inspired by S.S. Chern

A2 - Griffiths, P

PB - World Scientific Publishing

CY - Hackensack NJ

ER -